# SDR SWIA2020033049579

- Difficulty date: February 19, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER SPLICE ANGLE FOR LOWER FRAME SECTOR AT FS.364.00 AND STGR 27. (MARKED)  (C CHECK) RO 3/27/2020    REMOVED CORROSION ON UPPER SPLICE ANGLE FOR LOWER FRAME SECTOR AT FS364.00 STGR 27 REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS. RECEIVED NEW REO. COMPLIED WITH ALL STEPS OF REO. SEE CONTINUE CARD FOR DETAILS.
